Champs div-rot de distortion finie

Translated title of the contribution: Div-curl fields of finite distortion

Tadeusz Iwaniec, Carlo Sbordone

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Regularity results for div-curl fields (B, E) ∈ Lqloc (Ω, ℝn × ℝn), q>1, div B = 0, curl E = 0 of finite distortion K : Ω ⊂ ℝn → [1, ∞), i.e. satisfying a.e. in Ω |B(x)|2 + |E(x)|2 ≤ (K(x) + K-1 (x)) 〈B(x), E(x)〉, are given, in analogy with the theory of quasiconformal mappings in the plane. Almost optimal integrability theorems for the gradient of weak solutions to some linear and nonlinear pde's follow.

Translated title of the contributionDiv-curl fields of finite distortion
Original languageFrench
Pages (from-to)729-734
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume327
Issue number8
DOIs
StatePublished - Oct 1998

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Div-curl fields of finite distortion'. Together they form a unique fingerprint.

  • Cite this